Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Jacksonville, FL

February 11, 2011

NWS Jacksonville, FL issued this small craft advisory at Feb 11, 2011, 9:04 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 9:04 AM EST (14:04 UTC)
Expired
Feb 12, 2011, 3:00 PM EST
In force
30 hr
Issued by
NWS Jacksonville, FL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 9:00 AM EST, 4 minutes earlier.

Area forecast discussion, Feb 11, 9:00 AM EST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EST FRI FEB 11 2011

...BELOW NORMAL TEMPS TODAY...
...WARMER AND DRY NEXT WEEK...

.UPDATE...MSAS ANALYSIS SHOWS A FAIRLY TIGHT LOOKING LOW PRES
SYSTEM NEAR 1015 MB ABOUT 160 MILES EAST OF JACKSONVILLE. LOW
LEVEL FLOW OUT OF THE NNW CONTINUES WITH A BLANKET OF LOW CLOUDS
CONTINUING OVER MOST OF THE FORECAST AREA. PATCHY DRIZZLE MAY HAVE
PASSED OFFSHORE WITH RADAR LOOPS RELATIVELY CLEAR OVERLAND. UPPER
LEVELS FEATURES A BROAD TROUGH OVER THE ERN U.S. WITH THE TROUGH
EXPECTED TO PUSH EWD TODAY ALLOWING SFC LOW TO PULL AWAY FROM THE
FORECAST AREA THROUGH SAT. WHILE LLVL FLOW REMAINS NLY...MID LEVEL
FLOW FROM THE SW AND THE COOL AIRMASS IN PLACE WILL KEEP THE LOW
CLOUDS FROM DISSIPATING QUICKLY. ISENTROPIC LIFTING IS ALL BUT
DISSIPATED AND DOWNGLIDE WILL DOMINATE IN THE AFTN WITH SKIES FCST
TO BECOME PARTLY CLOUDY. FCST TEMPS LOOK ON TRACK WITH MID 50S TO
NEAR 60 AND HAVE ONLY SHAVED OFF ABOUT A DEG FROM THE HIGHS.

&&

.AVIATION...MVFR CIGS EXPECTED TO PREVAIL THROUGHOUT THE EARLY
AFTN WITH SKIES TO BECOME SCT BY MID TO LATE AFTN. SREF OUTPUT
SHOWS SOME CIGS POSSIBLE NEAR THE COAST AT 21Z BUT WITH DOWNGLIDE
AND LLVL NW FLOW THESE CIGS MAY BE MOVING OUT RELATIVELY QUICKLY.

&&

.MARINE...SEAS REPORT AT 41012 IS 6.2 FT ATTM WITH OTHER BUOYS AT
SOLID 5 FT. GIVEN THE NNW WIND AT 41012 AT 19G23KT (WHICH IS ABOVE
GUIDANCE SPEEDS) AND CURRENT INTERACTIONS WILL ISSUE SHORT FUSE
SCA FOR OFFSHORE WATERS INTO THIS EVENING. IN ADDITION...BLEND OF
SWAN AND WNA GUIDANCE SHOWS 6-7 FT DOMINATING ABOUT 40-60 NM
OFFSHORE TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  30  60  31 /   0   0   0   0
SSI  53  37  58  37 /  10   0   0   0
JAX  57  35  61  33 /  10   0   0   0
SGJ  56  39  60  38 /  10   0   0   0
GNV  60  34  62  32 /  10   0   0   0
OCF  61  35  62  33 /  10   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 7 PM EST SATURDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     HAMILTON-SUWANNEE.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

SHASHY/KEEGAN
Hazardous weather outlook, Feb 11, 2:16 AM EST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EST FRI FEB 11 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120815-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
216 AM EST FRI FEB 11 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WATCH FOR HAMILTON AND SUWANNEE COUNTIES TONIGHT...

...MODERATE RISK OF RIP CURRENTS TODAY...

HIGH PRESSURE OVER THE GULF COAST REGION WILL FOCUS A DRY AND COLD
AIRMASS OVER THE LOCAL AREA TONIGHT. FREEZING TEMPERATURES ARE
EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA AND THE SUWANNEE
RIVER VALLEY OF NORTH FLORIDA. A FREEZE WATCH HAS BEEN ISSUED FOR
HAMILTON AND SUWANNEE COUNTIES IN NORTH FLORIDA DUE TO DURATIONS OF
SUB-FREEZING TEMPERATURES OVER 2 HOURS. PATCHY FROST WILL BE
POSSIBLE IN SHELTERED AREAS. WIND CHILLS SATURDAY MORNING WILL BE
IN THE MID TO UPPER 20S INLAND.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. REFER TO THE SURF
ZONE FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

A LIGHT FREEZE AND PATCHY FROST ARE EXPECTED AGAIN SATURDAY NIGHT
ACROSS SOUTHEAST GEORGIA AND INLAND AREAS OF NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 1:38 AM ESTFreeze WatchJAXSuwannee12 hr
Feb 11, 2:17 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more41 hr
Feb 11, 1:09 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Feb 11, 1:09 PM ESTFreeze WarningJAXGilchrist, Suwannee19 hr
Feb 11, 2:27 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.